Non-Aspirin

Extra-Strength Non-Aspirin - 100 per box/Case of 12 @ $5.75 ea.

2555/Case of 12

New

Extra-Strength Non-Aspirin Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box Comparable to Extra-Strength Tylenol.

More details

List Price: $ 110.40

Our Price: $ 69.00

Quantity Discounts Call Us!

More info

Extra-Strength Non-Aspirin Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box

Comparable to Extra-Strength Tylenol.  Extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever.
Active ingredient: Acetaminophen, 500 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).
Replaces H 418
© 2003-2020 All Rights Reserved
-----------------------------------------------------------------------------------------------------------